Mark David Haiman is a mathematician at the University of California at Berkeley who proved the Macdonald positivity conjecture for Macdonald polynomials. He received his Ph.D in 1984 in the Massachusetts Institute of Technology under the direction of Gian-Carlo Rota. Previous to his appointment at Berkeley, he held a position at the University of California, San Diego.
- Haiman, Mark (2001), "Hilbert schemes, polygraphs, and the Macdonald positivity conjecture", J. Amer. Math. Soc., 14 (4): 941–1006, arXiv: , Bibcode:2000math.....10246H, doi:10.1090/S0894-0347-01-00373-3
- Mark Haiman at the Mathematics Genealogy Project
- List of Fellows of the American Mathematical Society, retrieved 2013-01-19.
- Haiman's home page
|This article about an American mathematician is a stub. You can help Wikipedia by expanding it.|